# SDR UHLA2009101100068

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 10,766 hours, 6,063 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Part serial: 1118
- Condition: Failed
- Location: Te Flap
- Part time: 13,427 hours, 8,502 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SELECTED FLAPS 1 AND RECEIVED `FLAP FAIL` EICAS MESSAGE.  RAN QRH FOR NO FLAPS AND SLATS 3.  DECLARED EMERGENCY. LANDED WITH 0 FLAPS.  MAINTENANCE RELEASED ELECTRONIC BRAKE, CLEARED INHIBITS, AND OPS CHECKED GOOD.  SI275042 WAS COMPLIED WITH 10/15/09 TO REPLACE THE 4R ACTUATOR.
